Skip to Content

Vyvanse makes me sleepy?

Responses (1)

Rajive Goel 19 Oct 2011

2-9% of people who take Vyvanse, as one of its side effects it makes them fell drowsy, if you think its too uncomfortable? Please ask your doc to change your prescription.

Take care, be well, please.

Bsteinbrueck 19 Oct 2011

Yeah I think that would be the best thing, to talk to your doctor about it. It may be a side effect or you may need to adjust the dose up or down. But your doctor can help figure out if it's a side effect, in which case they'll probably take you off of it. There's lots of similar medications though so you should be able to find one that works for you.
Good luck! And if your question isn't being answered, don't be afraid to be more specific! (Like diagnosis, other meds you're on, dosage, or how long you've taken it, ect.) The more we know, the more helpful our answers will be to you. :)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions